# SDR TRAX200700431

- Difficulty date: March 25, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 4,941 hours, 3,157 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACT -STEERING INOP- CAUTION MSG.  MW STG OFF PER CHECK LIST, ON AGAIN IN FLIGHT.  RESET UNSUCCESSFUL.  UPON LANDING, CYCLES G-2 C/B'S ON P1 AND P2 AND RESET GOOD.  EMERGENCY DECLARED.  EMERGENCY EQUIPMENT ON STANDBY.
